# SDR CA960722005

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT THE #1 ENGINE OIL PRESSURE WAS LOWER AND THE OIL TEMPERATURE HIGHER THAN NORMAL, WITH THE TORQUE INDICATION FLUCTUATING. THE ENGINE OIL SCREEN WAS PULLED AND FOUND CONTAMINATED WITH BRASS/BRONZE AND STEEL FLECKS OF METAL. ENGINE WAS REMOVED FOR TEARDOWN INVESTIGATION. STRIP REPORT WILL FOLLOW.
